Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 139, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 23, 2011, 2:34 AM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2011, 2:34 AM CDT (07:34 UTC)
- Expired
- Apr 23, 2011, 3:30 AM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 101 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 3:05 AM CDT | HAIL 0.88 | Bengal, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 11:35 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.6 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2835 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 18.1
The text
As transmitted, in the capitals the NWS used until 2016.
370
WUUS54 KTSA 230734
SVRTSA
OKC077-079-127-230830-
/O.NEW.KTSA.SV.W.0139.110423T0734Z-110423T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 330 AM CDT
* AT 234 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF RED OAK TO 6 MILES NORTH OF
KIAMICHI TO 7 MILES WEST OF CLAYTON...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...RED
OAK...BENGAL...TALIHINA...CLAYTON...TUSKAHOMA...KIAMICHI...
ALBION...FANSHAWE...WHITESBORO...WISTER...HOWE...HEAVENER...MUSE
AND BIG CEDAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3454 9569 3460 9557 3459 9552 3462 9552
3472 9529 3498 9520 3498 9444 3469 9445
3453 9449
TIME...MOT...LOC 0735Z 270DEG 37KT 3490 9511 3472 9517
3459 9547
$$3 follow-up statements
588
WWUS54 KTSA 230757
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
257 AM CDT SAT APR 23 2011
OKC077-079-127-230830-
/O.CON.KTSA.SV.W.0139.000000T0000Z-110423T0830Z/
LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
257 AM CDT SAT APR 23 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
SOUTHEASTERN LATIMER...NORTHEASTERN PUSHMATAHA AND CENTRAL LE FLORE
COUNTIES...
AT 256 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SUMMERFIELD TO TALIHINA TO YANUSH...MOVING EAST AT 45
MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALBION...
WISTER...HOWE...HEAVENER...HODGEN...WHITESBORO...MUSE AND BIG CEDAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3468 9538 3472 9529 3498 9506 3498 9444
3469 9445 3460 9449
TIME...MOT...LOC 0757Z 270DEG 37KT 3493 9484 3476 9498
3469 9523
$$561
WWUS54 KTSA 230819
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
319 AM CDT SAT APR 23 2011
OKC077-127-230829-
/O.CAN.KTSA.SV.W.0139.000000T0000Z-110423T0830Z/
PUSHMATAHA OK-LATIMER OK-
319 AM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER AND
NORTHEASTERN PUSHMATAHA COUNTIES IS CANCELLED...
LAT...LON 3472 9503 3478 9501 3498 9483 3498 9444
3497 9444 3474 9446 3468 9447
TIME...MOT...LOC 0819Z 270DEG 37KT 3495 9460 3479 9476
3472 9497
$$
OKC079-230830-
/O.CON.KTSA.SV.W.0139.000000T0000Z-110423T0830Z/
LE FLORE OK-
319 AM CDT SAT APR 23 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
CENTRAL LE FLORE COUNTY...
AT 317 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HOWE TO 9 MILES SOUTHEAST OF SUMMERFIELD TO 14 MILES
SOUTHWEST OF SUMMERFIELD...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HEAVENER
AND HODGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3472 9503 3478 9501 3498 9483 3498 9444
3497 9444 3474 9446 3468 9447
TIME...MOT...LOC 0819Z 270DEG 37KT 3495 9460 3479 9476
3472 9497
$$330
WWUS54 KTSA 230829
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
329 AM CDT SAT APR 23 2011
OKC079-230839-
/O.EXP.KTSA.SV.W.0139.000000T0000Z-110423T0830Z/
LE FLORE OK-
329 AM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LE FLORE COUNTY
EXPIRES AT 330 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM CDT.
LAT...LON 3472 9503 3478 9501 3498 9483 3498 9444
3497 9444 3474 9446 3468 9447
TIME...MOT...LOC 0829Z 270DEG 37KT 3495 9447 3479 9463
3472 9484
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 11:44 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 22, 11:44 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1144 PM CDT FRI APR 22 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 6Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES OVERNIGHT OUTSIDE OF THUNDERSTORM IMPACTS WITH A SOLID MID DECK OF CLOUDS PERSISTING. CEILINGS WILL EVENTUALLY LOWER TO MVFR LEVELS. SCATTERED THUNDERSTORMS CURRENTLY ACROSS THE REGION ARE EXPECTED TO INCREASE IN COVERAGE OVERNIGHT... AFFECTING ALL TAF SITES THROUGH THE ENTIRE FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 909 PM CDT FRI APR 22 2011/ ..UPDATE... DISCUSSION... A BAND OF SEVERE THUNDERSTORMS HAS PERSISTED ACROSS THE MIDDLE OF THE CWA THIS EVENING. THIS ACTIVITY HAS RECENTLY DECREASED SIGNIFICANTLY AS THE CAPPING INVERSION HAS BECOME STRONGER WITH THE LOSS OF DAYTIME HEATING. THE SURFACE FRONT... THOUGH DIFFICULT TO PINPOINT AT THIS HOUR... HAS BECOME ALMOST STATIONARY... STRETCHING SW TO NE... SOUTH OF I 44. HIGH POPS ACROSS THE REGION IN THE FORECAST FOR THE REMAINDER OF THE NIGHT CONTINUE TO APPEAR VALID... AS ELEVATED SHOWERS HAVE RECENTLY BEGUN TO DEVELOP NORTH OF THE FRONT AS FORECAST. THIS ACTIVITY IS EXPECTED TO INCREASE IN COVERAGE OVERNIGHT... WITH AN OVERALL DECREASE IN SEVERE POTENTIAL. CURRENT FORECAST PRODUCTS ARE ON TRACK AND WILL NOT BE UPDATED AT THIS TIME. PREV DISCUSSION... /ISSUED 646 PM CDT FRI APR 22 2011/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. LINE OF THUNDERSTORMS AT 00Z WITH AXIS FROM CENTRAL OK TO SW MO MOVING GRADUALLY EAST IN ADVANCE OF A COLD FRONT. MVFR AND SOME IFR CONDITIONS WITH AND NEAR THUNDERSTORMS. OVERNIGHT THE FRONT STALLS AND MVFR CEILINGS BECOME WIDESPREAD. MORE SHOWERS/THUNDERSTORMS WILL DEVELOP LATE TONIGHT AND SATURDAY PRIMARILY NORTH OF THE STALLED FRONT. PREV DISCUSSION... /ISSUED 217 PM CDT FRI APR 22 2011/ DISCUSSION... PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING. EVENING OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR. FRONTAL BOUNDARY TO END UP SOUTHWEST NORTHEAST THROUGH THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR. UPPER FLOW NEARLY PARALLEL TO THE FRONT THROUGH EASTER WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK CLASSIC PROLONGED WET HEAVY RAIN PERIOD NEAR AND NORTH OF THE QUASI-STALLED FRONTAL BOUNDARY. THE OSCILLATING FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES. THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE STORMS AS WELL. AT THIS TIME TONIGHT...SUNDAY NIGHT... AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS. WILL HOLD ON FLOOD WATCH UNTIL AFTER THE INITIAL RAIN TONIGHT. PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH- EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND. STAY TUNED. GW && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Apr 23, 2:06 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
206 AM CDT SAT APR 23 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
206 AM CDT SAT APR 23 2011
...SEVERE WEATHER POTENTIAL CONTINUES OVERNIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...AREAS NORTH OF INTERSTATE 40.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS ARE ON THE DECREASE ACROSS SOUTHEAST OKLAHOMA
CURRENTLY...BUT ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED
DURING THE EARLY MORNING HOURS...AFFECTING MOSTLY AREAS NORTH OF
INTERSTATE 40. SEVERE WEATHER WILL BE LIKELY WITH THIS
DEVELOPMENT...WITH LARGE HAIL BEING THE PRIMARY THREAT. HEAVY RAIN
AND ISOLATED FLOODING WILL ALSO BE POSSIBLE.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SATURDAY THROUGH MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO THE MIDDLE OF NEXT
WEEK. THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT
WILL LINGER THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL
DISTURBANCE FINALLY PUSHES IT OFF TO THE SOUTH AND EAST MONDAY
NIGHT INTO TUESDAY. DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE AS A SERIES OF UPPER LEVEL
DISTURBANCES MOVES ACROSS THE AREA. STRONG TO SEVERE THUNDERSTORMS
WILL BE POSSIBLE MAINLY ALONG AND SOUTH OF THE FRONTAL BOUNDARY.
THERE WILL ALSO BE A POTENTIAL FOR HEAVY FLOODING RAINS AS STORMS
REPEATEDLY MOVE OVER THE SAME LOCATIONS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 23, 12:49 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1249 AM CDT SAT APR 23 2011
ARZ019-029-OKZ072-076-230645-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
1249 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
WINDS GUSTING 45 TO 55 MPH WILL OCCUR DURING THE NEXT HOUR IN AND
AROUND FORT SMITH. THESE WINDS ARE NOT DIRECTLY ASSOCIATED WITH
THUNDERSTORMS.
THE WINDS WILL DIMINISH OVER THE NEXT HOUR BUT NOT BEFORE CAUSING
ISOLATED MINOR WIND DAMAGE OR ISOLATED POWER OUTAGES.
LAT...LON 3512 9413 3510 9415 3509 9418 3508 9465
3555 9466 3556 9406
TIME...MOT...LOC 0547Z 180DEG 0KT 3525 9438Special weather statement, Apr 23, 1:13 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT SAT APR 23 2011
ARZ029-OKZ076-230645-
LE FLORE OK-SEBASTIAN AR-
113 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE
AT 113 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF CAMERON TO HEAVENER TO HONOBIA...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...POTEAU...OCTAVIA...BIG CEDAR...MUSE...HODGEN...
HEAVENER...HOWE...CAMERON...HONOBIA...LIBERTY...CROSSROADS...
MILLTOWN...PATTERSON...HARTFORD...ARKOLA...HUNTINGTON...MIDLAND...
DAYTON...WITCHERVILLE...WASHBURN AND MANSFIELD.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3514 9402 3514 9413 3510 9415 3507 9423
3496 9423 3495 9437 3492 9444 3450 9446
3451 9494 3459 9494 3518 9459 3518 9401
TIME...MOT...LOC 0613Z 270DEG 32KT 3509 9449 3487 9455
3453 9487Special weather statement, Apr 23, 1:16 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CDT SAT APR 23 2011
OKZ065-066-071-230700-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
116 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 117 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF WELEETKA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...WELEETKA...CLEARVIEW...
PHAROAH...OKMULGEE...HENRYETTA...BRYANT...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...EUFAULA...VERNON...RAIFORD...VIVIAN...
STIDHAM...PIERCE AND HITCHITA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3574 9590 3531 9550 3528 9552 3519 9598
3529 9599 3529 9635 3530 9638
TIME...MOT...LOC 0617Z 243DEG 34KT 3526 9623Local storm report, Apr 23, 1:24 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
124 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL EUREKA SPRINGS 36.40N 93.74W
04/23/2011 E0.88 INCH CARROLL AR TRAINED SPOTTER
&&
KAHSpecial weather statement, Apr 23, 1:56 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
156 AM CDT SAT APR 23 2011
OKZ049-075-076-230745-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
156 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHEASTERN
LATIMER
AT 156 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALBION...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...BIG CEDAR...MUSE...WHITESBORO...TALIHINA...
SUMMERFIELD AND ALBION.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3500 9480 3459 9459 3459 9510 3472 9516
TIME...MOT...LOC 0656Z 248DEG 23KT 3466 9508Special weather statement, Apr 23, 2:08 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
208 AM CDT SAT APR 23 2011
OKZ073-075-230745-
LATIMER OK-PITTSBURG OK-
208 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG AND LATIMER
AT 208 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF HIGGINS...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...HIGGINS...DAMON AND
PANOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3479 9562 3503 9519 3479 9509 3467 9554
TIME...MOT...LOC 0708Z 244DEG 34KT 3476 9549The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:06 PM CDT | Tornado Warning | TSA | Cherokee | 24 min |
| Apr 22, 7:07 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 23 min |
| Apr 22, 7:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 45 min |
| Apr 22, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Apr 22, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 50 min |
| Apr 22, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 50 min |
| Apr 22, 7:49 PM CDT | Tornado Warning | TSA | McIntosh, Pittsburg | 41 min |
| Apr 22, 8:10 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 80 min |
| Apr 22, 8:26 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 34 min |
| Apr 22, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 46 min |
| Apr 22, 8:35 PM CDT | Special Weather Statement | TSA | Adair | 25 min |
| Apr 22, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, McIntosh, Muskogee, Pittsburg, Sequoyah | 48 min |
| Apr 22, 9:26 PM CDT | Tornado Warning | TSA | Haskell, LeFlore | 34 min |
| Apr 22, 10:04 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 22, 10:59 PM CDT | Special Weather Statement | TSA | Adair | 31 min |
| Apr 22, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 62 min |
| Apr 22, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 41 min |
| Apr 23, 12:30 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Apr 23, 12:45 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Apr 23, 1:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 23, 1:16 AM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 44 min |
| Apr 23, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Apr 23, 1:56 AM CDT | Special Weather Statement | TSA | LeFlore | 49 min |
| Apr 23, 2:08 AM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Apr 23, 2:45 AM CDT | Special Weather Statement | TSA | Haskell | 60 min |
| Apr 23, 4:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 29 min |
| Apr 23, 4:46 AM CDT | Special Weather Statement | TSA | Mayes | 29 min |
| Apr 23, 4:52 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 38 min |
| Apr 23, 5:26 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 34 min |
| Apr 23, 6:22 AM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| Apr 23, 2:37 PM CDT | River Flood Warning | TSA | Adair | 4 days |
| Apr 23, 2:47 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 50 hr |
| Apr 23, 3:40 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 4 days |
| Apr 23, 4:51 PM CDT | Special Weather Statement | TSA | Sequoyah | 39 min |
| Apr 23, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.